# SDR FDEA201605021440

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 65,474 hours, 16,802 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752013
- Part serial: 01018H7896
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT AT FL 360, BEGAN TO SEE AN ORANGE GLOW IN LOWER LT CORNER OF CAPTAINS FWD WIND SCREEN.  TURNED OUT TO BE WINDSHIELD HEAT ARCING, SO TURNED OFF CAPTAINS WINDSHIELD HEAT.  ABOUT THE SAME TIME, CAPTAINS FWD, OUTER WINDSHIELD SHATTERED.  REMOVED CAPTAINS WINDSHIELD IAW AMM 56-11-11-04.  R & R LT WINDSHIELD TEMP CONTROLLER 19DG IAW AMM 30-42-11-04.  INSTALLED CAPTAINS WINDSHIELD IAW AMM 56-11-11-04.  WINDOW HEAT OPERATES NORMAL IAW AMM 30-42-00 PB 501.  AERO SEALANT ON OIL REF WRI 56-10 0120.  REMOVED WINDSHIELD PPG PN NP175201-3 & SN 01018H7896.
